Articles

Simpson-type paradoxes, dependence, and ageing

M. SCARSINI, F. Spizzichino

Journal of Applied Probability

1999, vol. 36, n°1, pp.119-131

Départements : Economie et Sciences de la décision


We will state a general version of Simpson's paradox, which corresponds to the loss of some dependence properties under marginalization. We will then provide conditions under which the paradox is avoided. Finally we will relate these Simpson-type paradoxes to some well-known paradoxes concerning the loss of ageing properties when the level of information changes


JavaScriptSettings